# SDR SWAA2015062241008

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,461 hours, 57,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP DELAMINATED ON UPPER SURFACE.  REPAIR FORE FLAP IAW EA.
